Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

Hello

BriardogBriardog Posts: 2
edited 8. Sep 2018, 13:26 in Say Hello Archive
Does anyone have any experience with humira? I have just been changed from etanercept to humira and have not been feeling great since i had my first injection a week ago. Generally feeling achy (nothing really new there i guess!) and am even more tired than usual with a headache and mild brain fog.
I know headache is listed as a common side effect but wondered if people have experience as to whether these ease with time?
None of my other meds have changed.
Any comments would be appreciated before i phone the rheum helpline at the hospital.
Thanks

Comments

  • moderatormoderator Posts: 4,082 mod
    edited 30. Nov -1, 00:00
    Hi Briardog,

    Welcome to the forum, lovely to meet you. You have changed from etanercept to humira and the change has left you feeling rough. I haven’t taken humira so can’t help specifically but each time I’ve had a new medication added I’ve had similar effects, whether due to withdrawal of one drug or the introduction of another.

    We have lots of members who are on humira so I’m sure help will soon be on its way. In the mean time, a little tlc for yourself sounds in order, be nice to yourself, let others, if you have them look after you for a few days xx

    Do let us know how you get on

    Take care
    Yvonne x
  • stickywicketstickywicket Posts: 25,993 ✭✭✭
    edited 30. Nov -1, 00:00
    Hi Briardog. I've never taken humira. I think with all our meds some work best, without side-effects, for some and others for others. I put the word into the Arthritis Care search engine and these former thread came up which might be of help. https://tinyurl.com/yaafqq3h You might get more replies, though, if you re-post on the Living With Arthritis forum as more people look on there. Good luck :D
    “There is always a well-known solution to every human problem - neat, plausible, and wrong.” H.L. Mencken
  • dreamdaisydreamdaisy Posts: 31,567 ✭✭✭
    edited 30. Nov -1, 00:00
    Hello, I have been taking humira for eight years (supported by injected methotrexate) and I know it is working because my bloods are lovely. I don't feel unwell on it (leflunomide gave me cracking headaches and enbrel tried to explode my liver) but, should I need to stop the drugs because I need anti-biotics, I always feel better in myself despite being properly ill.

    You have only had one injection and you have another fortnight before the next. If these feelings have not gone by the time the next is due then it maybe worth ringing the rheumatology unit but for now? I think it's far too early to tell whether it's the humira or a general bug. Rest, keep hydrated with plenty of water and eat well:. I hope you feel better soon and please let us know how you get on. DD
    Have you got the despatches? No, I always walk like this. Eddie Braben
Sign In or Register to comment.